I heard that a side effect could be liver damage. I am experiencing liver pain and lower back pain. Been on the drug over a year and haven't noticed too much reduced pain with my RA. Dr. had me on 2x a day. I put myself on 1x a day 6 mos. ago. Will go in for blood work next week.
Is it Arava? I was on it for quite a while. My liver problems developed after being put on cholesterol medicine. (No longer on it). Your blood work should answer your question. For myself, what I do blame the mobic for is causing a problem with an angioma that I was born with. It is a blood thinner and I am no longer on it. Each of us is different as how we react to these meds.
I don't have RA nor do I take lefluomide, but if you check the patients describing info on this site, you will see that it indeed can cause liver problem; but also kidney problems. Your describtion of low back & side sounds more like kidney than liver. I had severe liver problems & a specialist told me the liver doesn't have pain. Don't know if I believe him or not, but the point is you are having pain & should address this with your prescribing physician. A simple urine test for the kidney, & blood test for high enzymes of the liver can answer a lot of questions for you. Run don't walk to your doctor! Pain is s symptom of something wrong!
- Leflunomide Information for Consumers
- Leflunomide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Leflunomide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 4 answers
Posted 3 Jan 2012 • 1 answer
Posted 14 Oct 2013 • 1 answer
Posted 10 Apr 2016 • 0 answers
Posted 18 Apr 2016 • 0 answers